# SDR SWAA2016110909540

- Difficulty date: September 27, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 52,059 hours, 18,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Bs 294-300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL SUPPORT CORRODED BETWEEN BS 294 TO 300, STRINGER 23L.   R & R THE INTERCOSTAL SUPPORT IAW SRM.
